# SDR C2XA98IA289

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655035
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHV - FLT 3776 - THE PILOT REPORTED THE LEFT CONTROL YOKE HAD EXCESSIVE PLAY IN AILERON CONTROL.  THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE LEFT AILERON CONTROL QUADRANT LOWER CABLE TO HAVE BROKEN STRANDS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CABLE IAW EMB120 MM CH 27-11-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
